# SDR AALA201705199011

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,406 hours, 17,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2526
- Condition: Leaking
- Location: Pax Door Assist
- Part time: 39,057 hours, 28,116 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR LEAKING FROM PASSENGER DOOR EMERGENCY CYLINDER. REPLACED THE DOORCYLINDER IAW AMM 51-11-14-400-001-B.
